An approximation scheme for the optimal control of diffusion processes
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 29 (1995) no. 1, pp. 97-122
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1995__29_1_97_0,
author = {Camilli, Fabio and Falcone, Maurizio},
title = {An approximation scheme for the optimal control of diffusion processes},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {97--122},
year = {1995},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {29},
number = {1},
mrnumber = {1326802},
zbl = {0822.65044},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1995__29_1_97_0/}
}
TY - JOUR AU - Camilli, Fabio AU - Falcone, Maurizio TI - An approximation scheme for the optimal control of diffusion processes JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1995 SP - 97 EP - 122 VL - 29 IS - 1 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1995__29_1_97_0/ LA - en ID - M2AN_1995__29_1_97_0 ER -
%0 Journal Article %A Camilli, Fabio %A Falcone, Maurizio %T An approximation scheme for the optimal control of diffusion processes %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1995 %P 97-122 %V 29 %N 1 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1995__29_1_97_0/ %G en %F M2AN_1995__29_1_97_0
Camilli, Fabio; Falcone, Maurizio. An approximation scheme for the optimal control of diffusion processes. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 29 (1995) no. 1, pp. 97-122. http://geodesic.mathdoc.fr/item/M2AN_1995__29_1_97_0/